Pacific Journal of Mathematics

On some covering and intersection properties in Minkowski spaces.

B. Grünbaum

Article information

Source
Pacific J. Math., Volume 9, Number 2 (1959), 487-494.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039270

Mathematical Reviews number (MathSciNet)
MR0105653

Zentralblatt MATH identifier
0086.15203

Subjects
Primary: 52.00
Secondary: 46.00

Citation

Grünbaum, B. On some covering and intersection properties in Minkowski spaces. Pacific J. Math. 9 (1959), no. 2, 487--494. https://projecteuclid.org/euclid.pjm/1103039270


Export citation

References

  • [1] N. Aronszajn, and P. Panitchpakdi, Extension of uniformly continuoustransformations and hyperconvex metric spaces, Pacific J. Math., 6 (1956), 405-439.
  • [2] F. Bohnenblust, Convex regions and projections in Minkowski spaces, Ann. of Math., (2) 39 (1938), 301-308.
  • [3] B. Grnbaum, Borsuh'spartition conjecture in Minkowski planes, Bull. Research Council of Israel, 7F (1957), 25-30.
  • [4] B. Grnbaum, Projection constants(in preparation), (Preliminary reports appeared in Technical Notes Nos. 2 and 6, prepared under Contract AF 61 (052)-04, January and May 1958.)
  • [5] P. C. Hammer, The centroid of a convex body, Proc. Amer. Math. Soc, 2 (1951), 522- 525.
  • [6] O. Hanner, Intersections of translates of convex bodies, Math. Scand., 4 (1956), 65-87,
  • [7] H. W. E. Jung, Ueber die kleinse Kugel, die eine rdumlicheFigureinschliesst,, J. Reine. Angew. Math. 123 (1901) 241-257.
  • [8] K. Leichtweiss, Zwei Extremalprobleme dcr Minkowski-Geomeric, Math. Z. 62 (1955), 37-49.
  • [9] L. Nachbin, A theorem of the Hahn-Banach type for lineartransformations,Trans. Amer. Math. Soc, 68 (1950), 28-46.
  • [10] N. A. Routledge, A result in Hilbert space, Quart. J. Oxford (2) 3 (1952), 12-18.
  • [11] W. Suss, Ueber eine Affininvariantevon Eibereichen,Arch. Math., 1 (1948) 127-128.
  • [12] B. Szkefalvi-Nagy, Ein Satz ueber Paralleverschiebungenkonvexer Krper, Acta Szeged, 15 (1954), 169-177.